Journal article icon

Journal article

Universal statistics of vortex lines.

Abstract:

We study the vortex lines that are a feature of many random or disordered three-dimensional systems. These show universal statistical properties on long length scales, and geometrical phase transitions analogous to percolation transitions but in distinct universality classes. The field theories for these problems have not previously been identified, so that while many numerical studies have been performed, a framework for interpreting the results has been lacking. We provide such a framework ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physreve.85.031141

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
Physical review. E, Statistical, nonlinear, and soft matter physics
Volume:
85
Issue:
3 Pt 1
Pages:
031141
Publication date:
2012-03-05
DOI:
EISSN:
1550-2376
ISSN:
1539-3755
URN:
uuid:2710815c-040f-44f4-b2da-1cc81e28e41d
Source identifiers:
221441
Local pid:
pubs:221441

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP